# SDR ABXA2023020621

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,033 hours, 27,327 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR AIR/GROUND STATUS MSG DISPLAYED DURING CLIMB. AIR TURN BACK INTO TPA WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE ADJUSTED SENSORS S266 AND S244 ON NLG OP TEST GOOD IAW B767 AMM 32-09-08-822-044 32-09-08-702-014. AIRCRAFT RETURNED TO SERVICE
